~Castiel~ (thusbands) wrote in iud_divas,
~Castiel~
thusbands
iud_divas

Weight gain

I know that weight gain can be a side effect of IUDs. I had one inserted in the beginning of November and I'm having quite a few issues with it. I'm willing to wait a while longer to see if it will settle but I'm really curious about something. When they say weight gain, what is the cause? Is it because people crave food more and eat more so they gain weight? Or is it just that the body starts working differently and stores everything as fat? I feel like I crave junk food so much more now than before I had the IUD and I'm slowly gaining weight. I used to crave junk food like crazy right before my period and now I feel like that all the time. It doesn't matter if my period is coming soon or not. By the way I have Skyla. I also seem to crave things I don't even really like such as pringles. Could my cravings be a side effect? If so is it likely it will go away if I wait a while or will it probably stick around?
I also don't really have a sex drive anymore. That's pretty common right? Does it get better?
Thanks!
Tags: risks/side effects, sex problems, skyla/jaydess
Subscribe

  • paragard, is this normal?

    Hello! I am 33, nulliparous, and just got my paragard 9 days ago. It was about a week before my period, which is usually very regular. My period came…

  • Extreme bloating/weight gain with Paragard??

    Hi ladies! I’ve been lurking but am generally new around here, so forgive me if there’s any formatting mistakes. I switched off HBC and got my…

  • Mirena and Prednisone

    Hi everyone! I'm currently taking prednisone for a cold, and saw on the list of Mirena medication interactions that prednisone is listed. Has anyone…

  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

  • 1 comment